Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 8357427, 4 pages
Research Article

Characterization of Reflexivity by Convex Functions

1School of Mathematical Sciences, Huaqiao University, Quanzhou 362021, China
2School of Mathematical Sciences, Xiamen University, Xiamen 361005, China

Received 15 April 2016; Accepted 22 June 2016

Academic Editor: Henryk Hudzik

Copyright © 2016 Zhenghua Luo and Qingjin Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenghua Luo and Qingjin Cheng, “Characterization of Reflexivity by Convex Functions,” Journal of Function Spaces, vol. 2016, Article ID 8357427, 4 pages, 2016.